# SDR GUUA94357112409A

- Difficulty date: November 24, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 29,604 hours, 34,693 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED X-RAY INSP, DISCOVERED RT WING LWR AFT SPAR ON COLLECTOR TANK HAS SMALL SPOT OF SURFACE CORROSION BETWEEN WS 114.25 TO 124.25.  BLENDED OUT CORROSION AND INSTALLED REPAIR STRAP.  NOTE: PREVIOUSLY SUBMITTED, OPEN.
